MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1040000
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator was alarming for service required alarm conditions indicating the internal battery had a charging issue and the oxygen blending module failed to function as designed.There was no harm or injury reported.There was no evidence the device was in patient use.The device was evaluated by the manufacturer's field service engineer (fse) and the internal battery charging issue was confirmed.The device's internal battery was replaced to address the issue.The "service required" alarm indicating an issue with the oxygen blending module o2 sensor was found in the ventilator's downloaded error log.For all instances of the alarm, the error log indicates that the code was generated due to a fault with the oxygen blender module's o2 sensor.The o2 sensor is used to monitor the oxygen level inside the oxygen blending module.The device's oxygen blending module was replaced to address the issue.This type of failure would not affect the ability of the device to provide therapy to published specifications.The device was tested and passed all final testing.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24298946
Report Number2518422-2026-004466
Device Sequence Number9388633
Product Code CBK
UDI-Device Identifier00606959022799
UDI-Public00606959022799
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA1040000
Device Catalogue NumberCA1040000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown